Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 12, Pages 2190–2205 (Mi zvmmf9809)  

This article is cited in 20 scientific papers (total in 20 papers)

Stability estimates in identification problems for the convection-diffusion-reaction equation

G. V. Alekseeva, I. S. Vakhitovb, O. V. Sobolevab

a Far Eastern Federal University, Vladivostok
b Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Abstract: Identification problems for the stationary convection-diffusion-reaction equation in a bounded domain with a Dirichlet condition imposed on the boundary of the domain are studied. By applying an optimization method, these problems are reduced to inverse extremum problems in which the variable diffusivity and the volume density of substance sources are used as control functions. Their solvability is proved for an arbitrary weakly lower semicontinuous cost functional and particular cost functionals. An analysis of the optimality system is used to establish sufficient conditions on the input data under which the solutions of particular extremum problems are unique and stable with respect to small perturbations in the cost functional and in one of the functions involved in the boundary value problem.

Key words: mass transfer model, convection-diffusion-reaction equation, variable diffusivity, coefficient inverse problems, stability estimates.

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:12, 1635–1649

Bibliographic databases:

UDC: 519.34
Received: 09.07.2012

Citation: G. V. Alekseev, I. S. Vakhitov, O. V. Soboleva, “Stability estimates in identification problems for the convection-diffusion-reaction equation”, Zh. Vychisl. Mat. Mat. Fiz., 52:12 (2012), 2190–2205; Comput. Math. Math. Phys., 52:12 (2012), 1635–1649

Citation in format AMSBIB
\by G.~V.~Alekseev, I.~S.~Vakhitov, O.~V.~Soboleva
\paper Stability estimates in identification problems for the convection-diffusion-reaction equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 12
\pages 2190--2205
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 12
\pages 1635--1649

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9809
  • http://mi.mathnet.ru/eng/zvmmf/v52/i12/p2190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. 62, no. 10, 2017, 465–469  crossref  mathscinet  isi  scopus
    2. 62, no. 2, 2017, 71–75  crossref  mathscinet  isi  scopus
    3. A. V. Lobanov, R. V. Zubrev, “O zadache maskirovki dlya dvumernogo uravneniya Gelmgoltsa”, Sib. elektron. matem. izv., 10 (2013), 378–392  mathnet
    4. R. V. Brizitskii, Zh. Yu. Saritskaya, “Kraevaya i ekstremalnaya zadachi dlya nelineinogo uravneniya konvektsiidiffuziireaktsii”, Sib. elektron. matem. izv., 12 (2015), 447–456  mathnet  crossref
    5. R. V. Brizitskii, Zh. Yu. Saritskaya, A. I. Byrganov, “Multiplicative control problems for nonlinear convectiondiffusionreaction equation”, Sib. elektron. matem. izv., 13 (2016), 352–360  mathnet  crossref
    6. G. V. Alekseev, R. V. Brizitskii, Zh. Yu. Saritskaya, “Stability estimates of solutions to extremal problems for a nonlinear convection-diffusion-reaction equation”, J. Appl. Industr. Math., 10:2 (2016), 155–167  mathnet  crossref  crossref  mathscinet  elib
    7. R. V. Brizitskii, Zh. Yu. Saritskaya, “Stability of solutions to extremum problems for the nonlinear convection-diffusion-reaction equation with the Dirichlet condition”, Comput. Math. Math. Phys., 56:12 (2016), 2011–2022  mathnet  crossref  crossref  isi  elib
    8. O. V. Soboleva, R. V. Brizitskii, “Numerical study of the inverse problem for the diffusion-reaction equation using optimization method”, International Conference on Mechanical Engineering, Automation and Control Systems 2015 (Meacs2015), IOP Conference Series-Materials Science and Engineering, 124, IOP Publishing Ltd, 2016, UNSP 012096  crossref  isi  scopus
    9. Zh. Yu. Saritskaya, “Stability of inverse coefficient problems' solutions for semilinear equations”, 2016 Days on Diffraction (DD) (St. Petersburg, Russia), eds. O. Motygin, A. Kiselev, P. Kapitanova, L. Goray, A. Kazakov, A. Kirpichnikova, IEEE, 2016, 361–366  crossref  isi  scopus
    10. R. V. Brizitskii, Zh. Yu. Saritskaya, “On solvability of inverse coefficient problems for nonlinear convection-diffusion-reaction equation”, All-Russian Conference on Nonlinear Waves: Theory and New Applications (Wave16), Journal of Physics Conference Series, 722, IOP Publishing Ltd, 2016, UNSP 012007  crossref  isi  scopus
    11. Yu. Ya. Fershalov, M. Yu. Fershalov, A. Yu. Fershalov, “Energy efficiency of nozzles for axial microturbines”, International Conference on Industrial Engineering ICIE 2017, Procedia Engineering, 206, ed. A. Radionov, Elsevier Science BV, 2017, 499–504  crossref  isi  scopus
    12. G. V. Alekseev, O. V. Soboleva, I. V. Piskun, “Inverse design method for the 2D problems of thermal cloaking”, 2017 Progress in Electromagnetics Research Symposium–Spring, PIERS, IEEE, 2017, 1349–1353  crossref  isi
    13. A. V. Lobanov, Yu. E. Spivak, “Numerical analysis of problem of designing magnetic bilayer cloak”, 2017 Progress in Electromagnetics Research Symposium–Spring, PIERS, IEEE, 2017, 1362–1366  crossref  isi
    14. Ch. Ashyralyyev, G. Akyuz, M. Dedeturk, “Approximate solution for an inverse problem of multidimensional elliptic equation with multipoint nonlocal and Neumann boundary conditions”, Electron. J. Differ. Equ., 2017, 197  mathscinet  zmath  isi
    15. G. V. Alekseev, Yu. E. Spivak, E. N. Yashchenko, “Theoretical analysis of the 2D thermal cloaking problem”, International Conference on Information Technologies in Business and Industry 2016, Journal of Physics Conference Series, 803, eds. N. Martyushev, V. Avramchuk, V. Faerman, IOP Publishing Ltd, 2017, UNSP 012001  crossref  isi  scopus
    16. Zh. Yu. Saritskaya, R. V. Brizitskii, “Leading coefficient's recovering problem for nonlinear convection-diffusion-reaction equation”, All-Russian Conference With International Participation Modern Problems of Continuum Mechanics and Explosion Physics Dedicated to the 60th Anniversary of Lavrentyev Institute of Hydrodynamics SB RAS, Journal of Physics Conference Series, 894, eds. A. Chesnokov, E. Pruuel, V. Shelukhin, IOP Publishing Ltd, 2017, UNSP 012082  crossref  isi  scopus
    17. R. V. Brizitskii, Zh. Yu. Saritskaya, “Inverse coefficient problems for a non-linear convection–diffusion–reaction equation”, Izv. Math., 82:1 (2018), 14–30  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    18. G. V. Alekseev, “Analysis of a two-dimensional thermal cloaking problem on the basis of optimization”, Comput. Math. Math. Phys., 58:4 (2018), 478–492  mathnet  crossref  crossref  isi  elib
    19. R. V. Brizitskii, Zh. Yu. Saritskaya, “Boundary control problem for a nonlinear convection-diffusion-reaction equation”, Comput. Math. Math. Phys., 58:12 (2018), 2053–2063  mathnet  crossref  crossref  isi  elib
    20. V. I. Zhegalov, “Ob odnoi zadache dlya obobschennogo uravneniya Bussineska–Lyava”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:4 (2019), 771–776  mathnet  crossref
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:443
    Full text:75
    First page:23

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021